ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О регулярных касательных конусах

Хачатрян, Р. А. (2017) О регулярных касательных конусах. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (2). pp. 65-77. ISSN 00002-3043

[img] PDF
Download (4046Kb)
    Item Type: Article
    Additional Information: On regular tangent cones / R. A. Khachatryan.
    Uncontrolled Keywords: Субдифференциал; шатер; касательный конус
    Subjects: Q Science > QA Mathematics > QA801-939 Analytic mechanics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2017 15:03
    Last Modified: 28 Apr 2017 15:03
    URI: http://mathematics.asj-oa.am/id/eprint/2546

    Actions (login required)

    View Item